# SDR 95ZZZX6008

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50RN
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414013
- Engine: Lyc LTIO540V2AD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Intercooler
- Part number: LW18822
- Condition: Cracked
- Location: Lt Support Brckt
- Part time: 153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK INITIATED IN THE RADIUS OF A MACHINED AREA FOR THE LT SUPPORT BRACKET, AND PROPOGATED FORE AND AFT.  THIS IS THE SECOND FAILURE FOUND OF THIS TYPE ON THE MOJAVE INTERCOOLERS.  CURRENTLY, THERE ARE NO NEW PARTS AVAILABLE AND NO REPAIR DATA AVAILABLE.
